Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking duromine and had a strong odour while having intercourse. Is it from the drug? Related?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hi I have been taking duromine for about 3 weeks now and I have since taking the drug noticed a very strong odour when having intercourse and have today just begun my cycle and have again noticed a very strong very unpleasant smell is this from the drug? And if so is there a way to stop it without getting off it?
Posted Fri, 20 Sep 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
It is most likely not the cause

Detailed Answer:

Thanks for posting on XXXXXXX

From your description, you are suffering from a bacterial vaginosis or vaginitis which due to infection by microbes (bacteria, fungi, protozoa etc) and the manufacturers of duromine (generic name: phentermine) do not indicate any where that women who take this medication, may suffer from vaginitis/vaginosis and personally I have not come into contact or experienced any woman having this type of side effect related to taking duromine.
I believe that it is just a mere coincidence that the symptoms my have started shortly after starting the treatment. If you are indeed suffering from a type of vaginal infection, then you will require treatment for that and it will mostly be through prescription. It will be best for you if you consulted a gyneco-obstetrician who can examine you and maybe do a vaginal smear then provide you with appropriate medication which can eradicate the causative germs.
If by any chance the drug is exhibiting a rare side effect, then you might be required to suspend the medication until situation can be controlled then maybe reintroduced later or alternative given.

Hope this can help you and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor